....I have only been on depakote for a month now, but find I am having some flashbacks - some are innocuous, some aren't. I know this isn't necessarily a bad thing, as these are things I do need to process, but has anyone else had similar experiences? Is it due to the meds, or possibly due to me finally being more 'stablilised' after years of misdiagnosis? I will speak to my pdoc about it on Thur, but I do value ppl's opinions and experiences here....
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??